# SDR ASAA2017120422771

- Difficulty date: December 4, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 43,238 hours, 13,050 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: 38304161
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU CT5ATP EGT TREND DATA SHOWS EGT HAS SHIFTED ABOVE THE MAINTENANCE THRESHOLD OF 593 GROUNDED - YES. REMOVED AND REPLACED 10 EA APU FUEL NOZZLES AND SHROUDS, OPS AND LEAK CHECKED GOOD REF B737-800 AMM 49-31-14.
